# SDR DXTA2024021210872

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 1,910 hours, 1,128 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gdu
- Part number: 0110418785
- Part serial: 4VS755005
- Condition: Faulted
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DECENT GSD FAIL 1,2 AND 3 DISPLAYED ALONE WITH MULTIPLE CORRESPONDING SYSTEM, FAILURE MESSAGES.  AVIONICS INTEGRATION (IAC, NIC PROC, MAU, GEA, IAPS): DURING A GSD FAILURE WE GOT A GTC MESSAGE OF L PFD CARD3 ERROR AND ALSO L PFD CARD3 REM REMOVED "SUSPECTED" DEFECTIVE LH PFD W / NO DEFECTS. INSTALLED CUSTOMERS SUPPLIED NEW LH PFD. SECURED ALL CONNECTIONS AND PFD W/ NO DEFECTS. POWERED ON AIRCRAFT, PERFORMED REQUIRED SOFTWARE UPLOADS W/ NO DEFECTS. PEREFORMED REQUIRED OPS CHECKS W/ NO DEFECTS. REF I/A/W CE-700 AMM 42-20-25 / 42-10-00,
